Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is severe tiredness a side effect of noroxin?

Premium Questions

Dr. Ivo Ditah MD

What would make a man age 74 feel tired all the time when he really hasn't done anything this morning except be on his computer. Got up at 8:30 a.m. this morning and he is now lying down again said he is just tired?? View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.  Remy Koshy MD

I am feeling very tired since yesterday. and a lot of yawning even I have slept for 8-9 hours for last 2 days. also feeling little nausea sometimes in the day. What can be the reason? View answer

Answered by : Dr. Remy Koshy ( General & Family Physician)
Dr. Kampana MD

Hi, I have not been able to sleep properly for about 2 weeks now. I am extremely tired but cant seem to switch off and fall asleep. Is there anything you could recommend? Thanks. View answer

Answered by : Dr. Kampana ( General & Family Physician)
Dr.   Arnab Banerjee MD

My Father is retired for 3 years now, and day by day he is getting dull, becoming less active, less responsive, he feel tired most of the time and never feel like jogging etc he is a diabetic patient his diabetes is also... View answer

Answered by : Dr. Arnab Banerjee ( Critical Care Specialist)
Dr.  Ashok Kumar MD

Just past a week with Parnate, 30 mgs over the past few days: - tiredness is just as bad -I have been feeling increasingly weak in addition to tired. Like I've taken muscle relaxer. My blood pressure ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Shailja Puri MD

I was diagnosed with strep on Monday, I was put on Ceftin. The Pharmacy gave me the generic drug. I m now extremely tired all the time, dizzy and nauseous.. is this just a side effect or something ... View answer

Answered by : Dr. Shailja Puri ( Pathologist and Microbiologist)
Dr. Olgeta Xhufka MD

I m on ceftiner for a UTI . I am extremely tired (slept almost all day) and I always do when taking this drug. Is that a side effect..... also scared of it as I have had c-different 3 times!!! I have had ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr.   Munish Sood MD

breathing to stop hyperventlating but the jello effect never goes away. Sometimes the shaking inside ... t working so I went off of them and the jello effect started after a couple of months - I had a dream ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Nishikant Verma MD

I started taking atorvastatin 10 days ago after previously taking pravastatin for several years. I have a few side effects, mainly feeling tired, since starting. My question would be how long does ... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)
Dr. Mythili MD

to different ones but I come back to Lexapro because it has less side effects for me. am I depressed and need ... View answer

Answered by : Dr. Mythili ( General & Family Physician)

Mobile Questions and Answers

Dr.  Abubakar Siddiqh MD

hello ,thanks for ur query, one is morning only pill, with this mood changes do occur, onther one is amitriptilline-anti depressent and acts on anxity.this one causes sedation. if ur difficulty to manage this combination...

Dr. Ajish TP MD

Doxycycline can cause giddiness or tiredness.

Dr.  Dalia Muraleedharan MD

Hi, it can cause extreme tiredness and will grow thin